MathSciNet Relay Station
MathSciNet bibliographic data
MR1473401 (98h:90078) 90C30 (65K05)
Iusem, Alfredo N.; Solodov, Michael V. Newton-type methods with generalized distances for constrained optimization. Optimization 41 (1997), no. 3, 257–278.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement